# SDR UPS05544194

- Difficulty date: March 24, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 3510 · Crew Oxygen System
- Part: Elbow
- Condition: Leaking
- Location: Cockpit Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PER TECH ALERT H29535 FOUND CAPT'S SUPPLY HOSE ELBOW FITTING SLOW LEAK (ELBOW FITTING ATTACHED TO STOWAGE BOX) LIMNE CAPPED.  REPLACED CAPT'S AND F/O`S ELBOW FITTING AND AS A PRECAUTION, R2 CAPTS AND F/O`S MASK AND MASK STOWAGE BOXES PER MM 35-11-51-4, LEAKS NOTED.
